# SDR UALA2011070603347

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 59,009 hours, 21,770 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD LEADING EDGE PANEL SKIN BEHIND NR 1 RT SLAT HAS A HOLE IN IT.  REPAIRED DAMAGED PANEL. NEEDS TO BE RE-INSTALLED AND PAINTED.  PANEL HAS BEEN PREVIOUSLY PAINTED AND INSTALLED.
